MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Fever (1858); Unspecified Infection (1930); Discomfort (2330)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) developed fever, discomfort, and infection.The ipp was explanted and replaced.There is no additional information reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for balloon: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for balloon: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.Updated describe event or problem b5, date of event b3, patient codes h6, impact codes h6 and evaluation method codes h6.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) developed fever, discomfort, and infection.The patient was additionally reported to present purulent discharge.The ipp was explanted and replaced.There is no additional information reported.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23988676
Report Number2124215-2026-00882
Device Sequence Number11919908
Product Code JCW
UDI-Device Identifier00878953005737
UDI-Public(01)00878953005737(17)290127(10)1100436214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404302
Device Catalogue Number72404302
Device Lot Number1100436214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN 72404161 / LOT 1100067791; BALLOON: UPN 72404161 / LOT 1100067791
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexUnknown
Patient Weight70 KG